# SDR 2007UALA02023

- Difficulty date: June 14, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 46,503 hours, 9,020 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 397
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORKED SKIN GOUGE AT STA 397 BETWEEN STR 30L-31L IS CRACKED.  MARKED ENDS OF CRACK.  [07-13-07]  DOUBLER INSTALLED PER SRM 53-00-01 REPAIR 10.  A/C OK FOR RETURN TO SERVICE.
